Viaritional Formulas for Translating Solitons with Density
Chinese Quarterly Journal of Mathematics ›› 2021, Vol. 36 ›› Issue (1): 32-40.doi: 10.13371/j.cnki.chin.q.j.m.2021.01.002
Previous Articles Next Articles
Received:
Online:
Published:
About author:
Supported by:
Abstract: In this paper, we introduce a kind of submanifold called translating solitons with density, and obtain two variational formulas for it, and show some geometric quantities of it.
Key words: Translating solitons with density, Variational formula, Mean curvature flflow.
CLC Number:
O187.1
LIU Hua-qiao.
Viaritional Formulas for Translating Solitons with Density [J]. Chinese Quarterly Journal of Mathematics, 2021, 36(1): 32-40.
/ Recommend
URL: https://sxjk.magtechjournal.com/EN/10.13371/j.cnki.chin.q.j.m.2021.01.002
https://sxjk.magtechjournal.com/EN/Y2021/V36/I1/32